# SDR USAA970324

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5113
- Condition: Corrosion
- Location: Bs 377.7
- Part time: 41,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION AT FLOORBEAM STATION 377.7 TOP SURFACE THE LENGTH OF THE ENTIRE BEAM.  REPLACED ENTIRE FLOORBEAM PER REPAIR DOCUMENT SRM 53-00-51.  (M)
